Statistical Analysis of the Fractional Ornstein–Uhlenbeck Type Process
No abstract is available for this item.
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Volume (Year): 5 (2002)
Issue (Month): 3 (October)
|Contact details of provider:|| Web page: http://www.springer.com|
|Order Information:||Web: http://www.springer.com/mathematics/probability/journal/11203/PS2|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Alain Breton & Dinh Pham, 1989. "On the bias of the least squares estimator for the first order autoregressive process," Annals of the Institute of Statistical Mathematics, Springer;The Institute of Statistical Mathematics, vol. 41(3), pages 555-563, September.
- M.L. Kleptsyna & A. Le Breton & M.-C. Roubaud, 2000. "Parameter Estimation and Optimal Filtering for Fractional Type Stochastic Systems," Statistical Inference for Stochastic Processes, Springer, vol. 3(1), pages 173-182, January.
When requesting a correction, please mention this item's handle: RePEc:spr:sistpr:v:5:y:2002:i:3:p:229-248. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla)or (Rebekah McClure)
If references are entirely missing, you can add them using this form.